# SDR DXTA2019121703213

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 10,843 hours, 8,451 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 99145192
- Part serial: 3B697
- Condition: Defective
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR - VERY STRONG, ACRID ODOR COMING FROM THE AIR CONDITIONING SYSTEM.  REMOVED PRECOOLER TEMP SENSOR AND INSTALLED NEW SERVICEABLE TEMP SENSOR AND PERFORMED OPS TEST OF PRECCOOLER RAM AIR DOOR WITH NO DEFECTS NOTED.  ALL MAINTENANCE PERFORMED IAW AMM 36-11-02. TEMP SENSOR REPLACED DUE TO PRECOOLER ACTUATOR REMAINING IN THE EXTENDED POSITION
